# SDR UPS97822296

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36169461
- Condition: Cracked
- Location: Bs 742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 742 FRAME FITTING LT SIDE IS CRACKED AT THE LWR END.  REMOVED AND REPLACED FITTING IAW DHC SK-748-110 AND SRM 51-1-20.
